A quasi-maximum likelihood method for estimating the parameters of multivariate diffusions
Hurn, A.S., Lindsay, K.A., & McClelland, A.J. (2013) A quasi-maximum likelihood method for estimating the parameters of multivariate diffusions. Journal of Econometrics, 172(1), pp. 106-126.
A quasi-maximum likelihood procedure for estimating the parameters of multi-dimensional diffusions is developed in which the transitional density is a multivariate Gaussian density with first and second moments approximating the true moments of the unknown density. For affine drift and diffusion functions, the moments are exactly those of the true transitional density and for nonlinear drift and diffusion functions the approximation is extremely good and is as effective as alternative methods based on likelihood approximations. The estimation procedure generalises to models with latent factors. A conditioning procedure is developed that allows parameter estimation in the absence of proxies.
Impact and interest:
Citation counts are sourced monthly from and citation databases.
These databases contain citations from different subsets of available publications and different time periods and thus the citation count from each is usually different. Some works are not in either database and no count is displayed. Scopus includes citations from articles published in 1996 onwards, and Web of Science® generally from 1980 onwards.
Citations counts from theindexing service can be viewed at the linked Google Scholar™ search.
Full-text downloads displays the total number of times this work’s files (e.g., a PDF) have been downloaded from QUT ePrints as well as the number of downloads in the previous 365 days. The count includes downloads for all files if a work has more than one.
|Item Type:||Journal Article|
|Keywords:||Stochastic differential equations, Parameter estimation, Quasi-maximum likelihood, Moments|
|Divisions:||Current > QUT Faculties and Divisions > QUT Business School
Current > Schools > School of Economics & Finance
|Copyright Owner:||Copyright 2012 Elsevier B.V.|
|Copyright Statement:||NOTICE: this is the author’s version of a work that was accepted for publication in Journal of Econometrics. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Econometrics, [Volume 172, Issue 1, (January 2013)] DOI: 10.1016/j.jeconom.2012.09.002|
|Deposited On:||21 May 2013 23:13|
|Last Modified:||01 Feb 2016 20:44|
Repository Staff Only: item control page